Multinomial solutions of the beach equation

Sachdev, P. L. ; Narasimha Chari, M. V. (1982) Multinomial solutions of the beach equation schrift für Angewandte Mathematik und Physik, 33 (4). pp. 534-539. ISSN 0044-2275

Full text not available from this repository.

Official URL:

Related URL:


Exact multinomial solutions of the beach equation for shallow water waves on a uniformly sloping beach are found and related to solution of the same equation found earlier by other investigators, using integral transform techniques. The use of these solutions for a general initial value problem for the equation under investigation is briefly discussed.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:33781
Deposited On:30 Mar 2011 13:35
Last Modified:30 Mar 2011 13:35

Repository Staff Only: item control page